# SDR SWIA200617583

- Difficulty date: November 11, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 9,145 hours, 7,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE FS 484 RBL27 WL73 I/B ANGLE, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CLIP P/N NR 601R31171-9 AT FS 484 RBL 27 WL 73 IAW CRJ 200 SRM 51-77-00 PG1 PARA 3.
